advertisement
Question
Posted by: Jacqui | 2003/12/10

Vaginal Dryness


I am on the pill, and the problem i have is that my vagina is dry during sex and i turn to need to use KY Gel. After sex it gets painful.

What could be causing this problem, it never use to be a problem before.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can interfere with lubrication. As long as the KY jelly helps, continue with it. Long foreplay would also help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement